# SDR VNAA2020110499916

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 36,229 hours, 35,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FRAME FS 549.00 IS CORRODED AND FOUND TO BE OUT OF LIMITS, REPLACED FRAME.
